very quick update and a question for you….

very quick update and a question for you….

Posting has been a tad sporadic on this blog recently which is so frustrating for me and maybe for you too? I thought I would explain why…I have decided to come off of my medication for PTSD and am going through some pretty horrific withdrawal symptoms! I have tried to power through but this is pretty tough going and it’s meant my sleeping, eating and everything to do with functioning like a normal human being (!) has been put on hold…I have so many ideas and plans for my blog and it sucks that I am struggling atm to get things organised. I have had to re-adjust my tapering of the medication (I was doing cold-turkey which I would NOT recommend!) and this has helped a lot so I am hoping that I will be able to start blogging properly this coming week. Thank you so much for baring with me and I wanted to ask you- are there any posts you’d really like to see? I want to start adding more informative posts rather than just plain reviews all the time!

Speak (V.) soon!

Share:

8 Comments

  1. 08/02/2015 / 3:12 pm

    I hope you are feeling OK & have lots of support around you. xxxx

    • charlotte
      08/02/2015 / 7:59 pm

      thanks so much hun 🙂 xxx

  2. Verena
    08/02/2015 / 6:54 pm

    Jeez! NEVER EVER do this cold-turkey! Take care. *hugs*

    • charlotte
      08/02/2015 / 7:59 pm

      I feel so silly now but my Doctor actually said I could! I felt so ill I went to the pharmacist as she was horrified and told me to stop it straight away! thanks hun 🙂 xxx

  3. Andrea
    09/02/2015 / 12:27 pm

    Health comes first, take your time with blogging. Hope you’re doing great right now and whatever post you want to write, do as you feel like doing x

    Andrea,
    GUCCI&POLA.

    • charlotte
      11/02/2015 / 9:33 pm

      thank you so much hun, means a lot to get such lovely comments :)) xxx

  4. 10/02/2015 / 8:51 pm

    I have gone off my antideps cold turkey and now I don’t know if i should have. I feel perfectly fine but my boyfriend has found a change in my mood slightly. Hopefully it will pass.
    Hope you will feel better soon and can’t wait to see your new posts to come 🙂

    Rachael x | N o v e m b e r S t o r m s |

    • charlotte
      11/02/2015 / 9:33 pm

      hi hun I don’t know which ones you are taking but did the doctor tell you too come off them? I did a fair bit of research and the general consensus is that about 2/3 weeks into ‘cold turkey’ is when you usually start to see any withdrawl symptoms, I definitely noticed a bit of a mood change, maybe a little bit snappier and a little bit easier to be annoyed if that makes sense? If you ever need to rant or have a chat with someone whose going through it too please pop me an email :))) hope you feel better soon! charlotte xxxx (charlotte@everinmay.com)

Leave a Reply